Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Shrinking of penis after holding urine. Suggestions?

Hi I am a 38 year old male. I have been taking Detrol la for the past year for my overactive bladder . I have tried to stay healthy and fit during this period.Initially, I have noticed only when I work out my penis shrinks to almost, a boy s. Now months later, even when I m not working out, my penis shrinks( when I am holding the urge to urinate).And lately,my foreskin seems to shrink and become normal at times.There is never pain, but it feels uncomfortable. Any suggestions? Mark
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Welcome to HCM and thanks for your query. I understand your concern.
Once the growth period is over, the penis does not shrink in size.
It may appear so, as it is an organ that can become erect and get back its normal size.
If there is a foreskin AND urination issue, it is wise to consult.
Hope this answers your query.
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor